Vol 21, No 2 (2013)

Table of Contents

Articles

Fuzzy connections and completeness in complete residuated lattices PDF
Yong Chan Kim, Young Sun Kim 101-116
Nontrivial solution for the biharmonic boundary value problem with some nonlinear term PDF
Tacksun Jung, Q-Heung Choi 117-124
Error estimates for the Fully discrete stabilized Gauge-Uzawa Method/Part I: The Navier-Stokes equations PDF
Jae-Hong Pyo 125-150
The $\lambda$-number of the Cartesian product of a complete graph and a cycle PDF
Byeong Moon Kim, Byung Chul Song, Yoomi Rho 151-159
Approximate bi-homomorphisms and bi-derivations in $C^*$-ternary algebras: revisited PDF
Young Cho, Sun Young Jang, Su Min Kwon, Choonkil Park, Won-Gil Park 161-170
Fuzzy semigroups in reductive semigroups PDF
Inheung Chon 171-180
A homomorphism of pointed minimal sets and quasi-Ellis groups PDF
Hyung-soo Song 181-187
A study on the Cartesian closed category PosM PDF
Ig Sung Kim 189-195
A simple proof of Hilbert basis theorem for $*_w$-Noetherian domains PDF
Jung Wook Lim, Dong Yeol Oh 197-201
Multiplicity results for the wave system using the linking theorem PDF
Hyewon Nam 203-212


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr